A Remark on the Regularity Criterion for the 3D Boussinesq Equations Involving the Pressure Gradient
Zujin Zhang
Abstract and Applied Analysis, 2014, vol. 2014, 1-4
Abstract:
We consider the three-dimensional Boussinesq equations and obtain a regularity criterion involving the pressure gradient in the Morrey-Companato space . This extends and improves the result of Gala (Gala 2013) for the Navier-Stokes equations.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/510924.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/510924.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:510924
DOI: 10.1155/2014/510924
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().